Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 337, n° 12
pages 781-784 (décembre 2003)
Doi : 10.1016/j.crma.2003.09.030
Received : 21 February 2003 ;  accepted : 15 September 2003
Ricci flow on compact Kähler manifolds of positive bisectional curvature

Huai-Dong  Cao ab * ,  Bing-Long  Chen cd ,  Xi-Ping  Zhu cd
aDepartment of Mathematics, Texas A&M University, College Station, TX 77843-3368, USA 
bInstitute for Pure and Applied Mathematics at UCLA, IPAM Building, 460 Portola Plaza, Box 957121, Los Angeles, CA 90095-7121, USA 
cDepartment of Mathematics, Zhongshang University, Guangzhou, 510275, PR China 
dThe Institute of Mathematical Sciences, Unit 601, 6/F, Academic Building No. 1, The Chinese University of Hong Kong, Shatin, Hong Kong 

*Corresponding author.
@@#100979@@

This Note announces a new proof of the uniform estimate on the curvature of metric solutions to the Ricci flow on a compact Kähler manifold with positive bisectional curvature. This proof does not pre-suppose the existence of a Kähler-Einstein metric on the manifold, unlike the recent work of XiuXiong Chen and Gang Tian. It is based on the Harnack inequality for the Ricci-Kähler flow (see Invent. Math. 10 (1992) 247-263), and also on an estimation of the injectivity radius for the Ricci flow, obtained recently by Perelman. To cite this article: H.-D. Cao et al., C. R. Acad. Sci. Paris, Ser. I 337 (2003).

@@#100979@@

Cette Note annonce une nouvelle démonstration de l'estimée uniforme de la courbure des métriques solutions du flot de Ricci sur une variété kählérienne compacte à courbure bisectionnelle positive. La démonstration proposée ne suppose pas l'existence d'une métrique d'Einstein-Kähler sur la variété, contrairement à un travail récent de XiuXiong Chen et de Gang Tian. Elle s'appuie sur l'inégalité de Harnack pour le flot de Ricci-Kähler (voir Invent. Math. 10 (1992) 247-263), et aussi sur une estimation du rayon d'injectivité du flot de Ricci obtenue récemment par Perelman. Pour citer cet article : H.-D. Cao et al., C. R. Acad. Sci. Paris, Ser. I 337 (2003).




© 2003  Académie des sciences@@#104156@@

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline